# SDR CA061218011

- Difficulty date: December 15, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 11,289 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 1156100103
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLIANCE WITH SB 2145 (REMOVED THE DUE TUBES TO SEND OUT FOR NDT AND REPLACE WITH INSPECTED SERVICEABLE ONES), A CRACK WAS DISCOVERED RADIATING FROM ONE OF THE TAPER PIN HOLES TO THE EDGE OF THE ATTACH BOSS ON THE LT TUBE. IT APPEARS THAT THE TAPER PIN WAS OVERTORQUED DURING ASSEMBLY CAUSING THE CRACK. THE TUBE HAS BEEN SCRAPPED. (TC NR 20061218011)
